i am 22 years old, i am a tuberclousis patient. when i started a regular course of myron p forte. it affected my liver so i stopped the medicine on docters advice. after my sgpt got normal my doctor started new course with less dose. now a days i am taking ethambutal and rifampicin form last 9 weeks.
my main problem is that my docter is waiting for lft to be normal so that he increase dose. i test my sgpt weekly
my spgt was slowly coming to normal but suddenly it increased last week from 43 to 54.(once it reached 126)
dont know why? i wait to much for my sgpt to be normal but it again increases AND I AM IN EXTREME TENSION.
my docter only advise me to wait let the sgpt to be normal so that he add more medicine and he dont tell me any remedy to deal with increased sgpt. COULD YOU PLEASE GIVE ME SOME SUGGESTIONS TO CONTROL SPGT?plz!
all of the TB medications can cause abnormal liver tests. unfortunately this is the best course of action. as long as you follow the liver test results to help guide therapy. as long as the bilirubin level is OK you should be fine. the bilirubin level increasing is the more concerning thing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.